Research Repository

Items where Author is "Wang, Zhenfei"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Wang, Zhenfei and Yang, Kun and Hunter, David K and Hu, Zheng and Tian, Hui (2013) 'A Queuing Theory-Enabled Dynamic Bandwidth Allocation Algorithm for a Wired-Wireless Converged Network.' Wireless Personal Communications, 72 (2). pp. 1373-1397. ISSN 0929-6212

This list was generated on Tue Aug 16 08:38:58 2022 BST.